# SDR SWAA2024012934373

- Difficulty date: December 21, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES.<[01] REMOVED CORROSION IAW SRM 51-10-02. MAT. REMOVED IS 0.010; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] REMOVED SIDE PLATE (SHIELD ASSY.) IAW SRM 51-40-02.;[03] REMOVED CORROSION IAW SRM 51-10-02. MAT. REMOVED IS 0.010; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[04] DRILLED NEW RH SHIELD 146A8127U12 PER SRM 51-10-02 AND 51-40-02. OK TO INSTALL.;[05] INSPECTED THE WORK PERFORMED ON C/A #4; AND OK TO INSTALL R/H SHIELD.;[06] REJECT: QUESTION #1 RII IS INCORRECTLY ANSWERED AS NO AND SHOULD BE YES.  SEE REJECTION BARCODE TTG8Q00QLDJ8;[07] C/W STEP 1;[08] INSTALLED RH SHIELD PER SRM 51-40-02.;[09] INSPECTED THE WORK PERFORMED ON C/A #1-#3 AND #7-#8; NO DEFECTS NOTED.  COMPLIED WITH STEP 1; VERIFIED THE QUESTION #1 IS YES .;[10] CERTIFIED.
